# SDR ASAA2024121255206

- Difficulty date: December 12, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 55,129 hours, 16,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H SIDE TRANSITION HAS CORROSION FROM STA 500D TO 500H. GROUNDED - YES. REMOVED AND REPLAED FWD PIT L/H SIDE TRANSTION FROM STA 500D TO 500H IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .040 R= .033 L= 1" D= .007.
